# SDR REXA2021081200552

- Difficulty date: July 31, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N349PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15349
- Aircraft time: 15,023 hours, 11,007 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Electrical Box
- Part number: CC670334013
- Condition: Cracked
- Location: External Power
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL PWR PROVISIONS BOX CRACKED AT SEVERAL LOCATIONS.  REMOVED AND REPLACED AC POWER RECEPTACLE AND EXT POWER PROVISIONS BOX. OP CKS GOOD IAW 24-41-03-000/400-801-A01, 51-42-06-001-001-A01, AND AMM 24-41-00-861-801-A01.
